Comptes Rendus
Asymptotic analysis for micropolar fluids
Comptes Rendus. Mécanique, Volume 332 (2004) no. 1, pp. 31-36.

The flow of a micropolar fluid through a wavy constricted channel which depends on a small parameter ε⪡1 is considered. The asymptotic solution is built and justified thanks to a study of the boundary layers terms. The Stokes and Navier–Stokes problems set in a tube structure were previously considered. The method of partial asymptotic decomposition of domain (MAPPD) is also applied and justified for the micropolar flow problem. This method reduces the initial problem to the problem set in the boundary layers domain.

Cet article porte sur l'étude de l'écoulement d'un fluide micropolaire à l'intérieur d'un tube, périodiquement ondulé, de période ε, de largeur d'ordre ε et de longueur d'ordre 1. En utilisant une étude similaire à celle effectuée pour des écoulements de Stokes et de Navier–Stokes dans une structure tubulaire, on considère une analyse asymptotique de ce problème. Une solution asymptotique est construite et les termes de couche limite qui apparaissent au voisinage des extrémités sont étudiés. Après justification de cette approche, la méthode de décomposition asymptotique partielle du domaine est mise en place pour ce problème.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crme.2003.10.013
Keywords: Computational fluid mechanics, Micropolar fluids, Asymptotic expansion, Partial asymptotic domain decomposition
Mot clés : Mécanique des fluides numérique, Fluides micropolaires, Dévéloppement asymptotique, Décomposition asymptotique partielle du domaine

Delphine Dupuy 1; Gregory P. Panasenko 1, 2; Ruxandra Stavre 3

1 Équipe d'analyse numérique, UPRES EA 3058, Université de Saint-Etienne, 23, rue Paul Michelon, 42023 Saint-Etienne, France
2 Laboratoire de modélisation en mécanique – CNRS UMR 7607, Université Pierre et Marie Curie – Paris VI, 8, rue du Capitaine Scott, 75015 Paris, France
3 Institute of Mathematics “Simion Stoilow” Romanian Academy, PO Box 1-764, 70700 Bucharest, Romania
@article{CRMECA_2004__332_1_31_0,
     author = {Delphine Dupuy and Gregory P. Panasenko and Ruxandra Stavre},
     title = {Asymptotic analysis for micropolar fluids},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {31--36},
     publisher = {Elsevier},
     volume = {332},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crme.2003.10.013},
     language = {en},
}
TY  - JOUR
AU  - Delphine Dupuy
AU  - Gregory P. Panasenko
AU  - Ruxandra Stavre
TI  - Asymptotic analysis for micropolar fluids
JO  - Comptes Rendus. Mécanique
PY  - 2004
SP  - 31
EP  - 36
VL  - 332
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crme.2003.10.013
LA  - en
ID  - CRMECA_2004__332_1_31_0
ER  - 
%0 Journal Article
%A Delphine Dupuy
%A Gregory P. Panasenko
%A Ruxandra Stavre
%T Asymptotic analysis for micropolar fluids
%J Comptes Rendus. Mécanique
%D 2004
%P 31-36
%V 332
%N 1
%I Elsevier
%R 10.1016/j.crme.2003.10.013
%G en
%F CRMECA_2004__332_1_31_0
Delphine Dupuy; Gregory P. Panasenko; Ruxandra Stavre. Asymptotic analysis for micropolar fluids. Comptes Rendus. Mécanique, Volume 332 (2004) no. 1, pp. 31-36. doi : 10.1016/j.crme.2003.10.013. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/j.crme.2003.10.013/

[1] A.C. Eringen Simple Microfluids, Int. J. Engrg. Sci., Volume 2 (1964), pp. 205-217

[2] A.C. Eringen Theory of micropolar fluids, J. Math. Mech., Volume 16 (1966), pp. 1-18

[3] G.P. Galdi; S. Rionero A note on the existence and uniqueness of solutions of micropolar fluid equations, Int. J. Engrg. Sci., Volume 14 (1977), pp. 105-108

[4] M. Padula; R. Russo A uniqueness theorem for micropolar fluid motions in unbounded regions, U.M.I., Volume 5 (1976), pp. 660-666

[5] R. Stavre A distributed control problem for micropolar fluids, Rev. Roum. Math. Pures Appl., Volume 45 (2000) no. 2, pp. 353-358

[6] R. Stavre Optimization and numerical approximation for micropolar fluids, Numer. Funct. Anal. Optim., Volume 24 (2003) no. 3&4, pp. 223-241

[7] R. Stavre The control of the pressure for a micropolar fluids, Z. Angew. Math. Phys. (ZAMP), Volume 53 (2002) no. 6, pp. 912-922

[8] R. Stavre Optimal control of nonstationary, three dimensional micropolar flows (V. Barbu; I. Lasiecka; D. Tiba; C. Varsan, eds.), Analysis and Optimization of Differential Systems, Kluwer Academic, Boston, 2003, pp. 399-409

[9] G.P. Panasenko Method of asymptotic partial decomposition of domain, Math. Mod. Meth. Appl. Sci., Volume 8 (1998) no. 1, pp. 139-156

[10] G.P. Panasenko Method of asymptotic partial decomposition of rod structures, Internat. J. Comput., Volume 8 (1998) no. 1, pp. 139-156

[11] G.P. Panasenko Asymptotic partial decomposition of variational problems, C. R. Acad. Sci. Paris, Ser. IIb, Volume 327 (1999), pp. 1185-1190

[12] G.P. Panasenko Asymptotic expansion of the solution of Navier–Stokes equation in tube structure and partial asymptotic decomposition of domain, Appl. Anal., Volume 76 (2000), pp. 363-381

[13] G.P. Panasenko Asymptotic expansion of the solution of Navier–Stokes equation in a tube structure, C. R. Acad. Sci. Paris, Ser. IIb, Volume 326 (1998), pp. 867-872

[14] G.P. Panasenko Partial asymptotic decomposition of domain: Navier–Stokes equation in tube structure, C. R. Acad. Sci. Paris, Ser. IIb, Volume 326 (1998), pp. 893-898

[15] F. Blanc; O. Gipouloux; G.P. Panasenko; A.M. Zine Asymptotic analysis and partial asymptotic decomposition of domain for Stokes equation in tube structure, Math. Mod. Meth. Appl. Sci., Volume 9 (1999) no. 9, pp. 1351-1378

[16] G.P. Galdi An Introduction to the Mathematical Theory of the Navier–Stokes Equations, 1: Linearized Steady Problems, Springer, 1994

Cited by Sources:

Comments - Policy